# SDR HEEA107317

- Difficulty date: December 1, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 10,088 hours
- Engine: Ge CT72A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: C52A20
- Condition: Chafed
- Location: Scas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCAS FAILED IN FLIGHT.  ATTEMPTED TO RESET IT BUT IT BLEW THE CIRCUIT BREAKER.  SECURED OFF AND CONTINUED TO BASE WITHOUT INCIDENT.  MAINTENANCE REPAIRED CHAFED WIRE WHICH RUNS BETWEEN THE SCAS AMP AND THE YAW ACTUATOR.
